MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE; CATHETER, STEERABLE
Model Number 401904
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial flutter procedure, positioning issues with the catheter required troubleshooting measures and resulted in the procedure being aborted with no adverse consequences to the patient.The catheter was introduced via right femoral access and positioned into the right atrium.Difficulty was noted when attempting to place the catheter tip into the coronary sinus.Attempts to place other catheters into the coronary sinus were also unsuccessful.An hour into the procedure, it was noted that the catheter was entangled in the right atrium.Different maneuvers were performed and the catheter was successfully removed.The procedure was aborted with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g1, g3, h2, h3, h6.One 7f, duo-decapolar, super large curl, livewire ep catheter was received for evaluation.The catheter shaft was found bent.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the device entanglement remains unknown.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
LIVEWIRE¿ ELECTROPHYSIOLOGY CATHETER DUO-DECAPOLAR (20 ELECTRODES), SUPER LARGE
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18092711
Report Number2182269-2023-00051
Device Sequence Number12220152
Product Code DRA
UDI-Device Identifier05414734202534
UDI-Public(01)05414734202534(10)8879912(17)260131
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K022380
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model Number401904
Device Catalogue Number401904
Device Lot Number8879912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer11/22/2023
Not provided
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date11/29/2023
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown